# SDR MALA975388

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071137800
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED WEATHER RADAR INOP.  AIR TURN BACK TO MSP.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR.  OPS CHECK GOOD.  (M)
